1. The WordReference Forums have moved to new forum software. (Details)

Allergic reaction to

Discussion in 'العربية (Arabic)' started by César Lasso, Dec 28, 2012.

  1. César Lasso Senior Member

    Madrid (España)
    castellano, España
    Hello again!

    I am not very happy about the correctness of this sentence:

    في حال أي رد فعل حساسي إلى السلعة أو أي مكوّن منها، إسأل الطبيب أو الصيدلي

    How can I improve it?

    Thanks!
     
  2. Linolenic Senior Member

    Arabic
    I think this is better..
    "في حال ظهور أي عرض من أعراض الحساسية للسلعة أو أي مكوّن منها، اسأل الطبيب أو الصيدلي"
     
  3. cherine

    cherine Moderator

    Alexandria, Egypt
    Arabic (Egypt).
    I agree with Linolenic, but allow me to change it a little:
    في حالة ظهور أي أعراض للحساسية من المنتَج، اسأل الطبيب أو الصيدلي
    I prefer منتج (product) to سلعة, but I can't give a rational reason for this. Maybe it feels a tad less commercial.
     
  4. César Lasso Senior Member

    Madrid (España)
    castellano, España
    Thanks a lot, friends!

    Opsss... I forgot - and how would I say "anti-allergic"? The word is not referred to a medicine, but to the product (it is supposed not to produce allergies).

    My provisional option is:

    مضاد للحساسية

    But I started thinking that the most important is to be understood, even if not litteral. So I am considering something like this:

    لا يسبب ظهور أعراض الحساسية

    But come to think of it, I am putting the owner of the brand in a contradiction through this translation, because they previously stated that in case of allergic sympthoms, ask the doctor... Ufff... I don't like these commercial brochures... How can you be good at translating something which makes no sense? :confused:


    Thanks! :)
     
    Last edited: Dec 30, 2012
  5. Linolenic Senior Member

    Arabic
    It's not a contradiction, I believe I've read sentences like
    "ليس من المفترض أن يسبب المنتج ظهور أعراض الحساسية، ولكن في حال ظهورها راجع الطبيب أو الصيدلي"
    on many products :)
     
  6. cherine

    cherine Moderator

    Alexandria, Egypt
    Arabic (Egypt).
    True. A product's brochure would state that there was no recorded cases of allergies, but in case the patient/user has some symptoms, he or she should vist the doctor.

    You'd find something like this: هذا المنتج لا يسبب الحساسية then, in the precaution, they say: في حالة ظهور أعراض حساسية، يجب استشارة الطبيب أو الصيدلي

    By the way, مضاد للحساسية can be understood as antihistamine, so you should be careful when using this.
     
  7. César Lasso Senior Member

    Madrid (España)
    castellano, España
    Thanks a lot for your help, Linolenic and Cherine!

    :)
     

Share This Page